MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE SPECIALIST PRO HIGH FREQ ELECTROSURGICAL GENERATOR

BOVIE MEDICAL CORP. BOVIE SPECIALIST PRO HIGH FREQ ELECTROSURGICAL GENERATOR
Model Number A1250S
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "not putting out any power at all.".
 
Additional Manufacturer Narrative
The device was returned and is in process of being evaluated.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The device was returned for evaluation and repair.Full factory testing was conducted and the unit was found to be functioning properly.No device problem found.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
BOVIE SPECIALIST PRO HIGH FREQ ELECTROSURGICAL GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key23732714
Report Number3007208013-2025-00068
Device Sequence Number9750773
Product Code GEI
UDI-Device Identifier00607151010263
UDI-Public00607151010263
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1250S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown